# SDR FDEA201004231339

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510253
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER STAIR WELL TORQUE BOX BS 1228 HAS LIGHTENING HOLE CRACK.  ROUTED OUT DAMAGED AREA .1875" X .5" IAW SRM, REV 102, 51-10-1. FABRICATED   DOUBLER FROM MATERIAL 7075 T-6, .032" X 1" X 4" IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG   1.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
